# SDR AU990854

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2560 · Emergency Equipment
- Part: Co2 Detector
- Condition: Faulty
- Location: Cabin
- Component: TSIO360E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBON DIOXIDE DETECTOR FAULTY.
